# SDR C2XA02IA176

- Difficulty date: August 21, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVTA1925B
- Part serial: 167
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 12,764 hours, 12,951 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT UPON APPROACH TO LCH, AN ELEC SMK MASTER WARNING INDICATION ILLUMINATED.  THE CREW PERFORMED THE NECESSARY CHECKLIST FOR AN ELEC SMK INDICATION AND THE WARNING EXTINGUISHED.  THE AIRCRAFT LANDED AT LCH WITHOUT INCIDENT.  A GROUND RUN OF THE AIRCRAFT DID NOT REVEAL ANY DISCREPANCIES AND THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT ANY FURTHER INDICATIONS ON THE FOLLOWING FLIGHT.  MAINTENANCE AT IAH INSPECTED THE AIRCRAFT AND FOUND AN ODOR COMING FROM THE ELECTRONIC EXHAUST FAN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FAN AND THE AIRCRAFT WAS RETURNED TO SERVICE.
